Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 163, NWS Amarillo, TX

June 16, 2012Dallam County, Hartley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 16, 2012, 9:21 PM CDT for Dallam County, Hartley County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2012, 9:21 PM CDT (02:21 UTC)
Expired
Jun 16, 2012, 10:15 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Dallam County, TX, Hartley County, TX

The radar

The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:21 PM CDTTSTM WND DMGDalhart, TX4 TO 6 INCH TREE LIMBS BLOWN DOWN WITH GUST FRONT AHEAD OF THUNDERSTORMS ON NORTH SIDE OF DALHART
Jun 16, 9:23 PM CDTTSTM WND GST 613 Sw Dalhart, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS54 KAMA 170221
SVRAMA
TXC111-205-170315-
/O.NEW.KAMA.SV.W.0163.120617T0221Z-120617T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
921 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAM COUNTY IN THE PANHANDLE OF TEXAS
  NORTH CENTRAL HARTLEY COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1015 PM CDT

* AT 916 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHEAST OF WARE...OR ABOUT 8 MILES NORTHWEST OF
  DALHART...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CONLEN...
  DALHART...
  WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3650 10276 3648 10219 3607 10219 3590 10246
      3594 10277 3608 10298
TIME...MOT...LOC 0220Z 246DEG 37KT 3614 10259

$$

MOULTON
5 follow-up statements
175 
WWUS54 KAMA 170229
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT SAT JUN 16 2012

TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
929 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND DALLAM COUNTIES...

AT 929 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF 
DALHART...MOVING NORTHEAST AT 30 MPH.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3650 10276 3648 10219 3607 10219 3590 10246
      3594 10277 3608 10298
TIME...MOT...LOC 0229Z 246DEG 37KT 3618 10248

$$

MOULTON
541 
WWUS54 KAMA 170239
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT SAT JUN 16 2012

TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
939 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND DALLAM COUNTIES...

AT 939 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR WARE...OR 13 
MILES NORTHWEST OF DALHART...MOVING NORTHEAST AT 30 MPH.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3615 10290 3650 10265 3648 10219 3607 10219
      3590 10246 3594 10277
TIME...MOT...LOC 0239Z 235DEG 27KT 3624 10261

$$

MOULTON
212 
WWUS54 KAMA 170247
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT SAT JUN 16 2012

TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
947 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND DALLAM COUNTIES...

AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF WARE...OR 14 MILES NORTH OF DALHART...
MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CONLEN.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3615 10290 3650 10265 3648 10219 3607 10219
      3590 10246 3594 10277
TIME...MOT...LOC 0247Z 235DEG 27KT 3627 10255

$$

MOULTON
975 
WWUS54 KAMA 170259
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT SAT JUN 16 2012

TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
959 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND EASTERN DALLAM COUNTIES...

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 12 MILES NORTHWEST OF CONLEN...OR 18 MILES NORTH OF
DALHART...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3613 10277 3650 10262 3648 10221 3607 10219
      3590 10246 3594 10277
TIME...MOT...LOC 0259Z 235DEG 27KT 3634 10238

$$

MOULTON
053 
WWUS54 KAMA 170308
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1008 PM CDT SAT JUN 16 2012

TXC205-170318-
/O.CAN.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
HARTLEY TX-
1008 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARTLEY COUNTY
IS CANCELLED...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3606 10267 3621 10266 3650 10262 3648 10221
      3606 10220 3606 10221
TIME...MOT...LOC 0308Z 238DEG 28KT 3638 10231

$$

TXC111-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-
1008 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN DALLAM COUNTY...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 10 MILES NORTHWEST OF CONLEN...OR 16 MILES WEST OF
STRATFORD...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF EASTERN DALLAM COUNTY.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3606 10267 3621 10266 3650 10262 3648 10221
      3606 10220 3606 10221
TIME...MOT...LOC 0308Z 238DEG 28KT 3638 10231

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:18 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 16, 6:18 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT SAT JUN 16 2012

.AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS ARE FORECASTED FOR THE PERIOD. THE
FOCUS OF CONCERN...HOWEVER IS PRECIPITATION CHANCES THIS EVENING.
STORMS ARE SURROUNDING THE AREA AND SLOW MOVING. THE TAF SITE THAT
HAS THE BEST CHANCE TO SEE LOWER THAN VFR CONDITIONS IS GUY AS STORMS
SLOWLY MOVE IN FROM NEW MEXICO. AT THIS POINT HAVE LEFT MENTION OF TS
OR LOWERED CEILINGS OUT OF THE TAFS AS STORMS STRUGGLE TO STAY ORGANIZED...HOWEVER
WILL AMEND AS NECESSARY AND AS STORM FORMATION BECOMES MORE WELL
DEFINED. WINDS SHOULD REMAIN LIGHT AT ALL SITES THROUGH THE PERIOD
AND GENERALLY OUT OF THE SOUTH EXCEPT AT GUY WHERE WINDS WILL SWING
TO OUT OF THE NORTH OVERNIGHT.

MOULTON

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT SAT JUN 16 2012/

DISCUSSION...
NO THUNDERSTORMS HAVE DEVELOPED YET ACROSS THE PANHANDLES...AS
CURRENT TEMPERATURES HAVE NOT YET REACHED CONVECTIVE TEMPERATURE
ACROSS MOST LOCATIONS.  VISIBLE SATELLITE REVEALS THAT CUMULUS IS
DEVELOPING HOWEVER.

HAVE INCREASED POPS FOR TONIGHT...WITH SCATTERED THUNDERSTORMS
FORECAST FOR ALL SECTIONS.  LOWER LEVELS ARE EXPECTED TO CONTINUE
MOISTENING...FURTHER ENHANCING INSTABILITY.  STEEPER MID-LEVEL LAPSE
RATES OVER NORTHWEST SECTIONS EXPECTED TO PROVIDE CONVECTIVE SUPPORT
TO MID-LEVEL VORTICITY MAXIMUM WHICH SHOULD TRAVERSE NORTHERN ZONES.
THUNDERSTORMS WEST AND NORTH OF FORECAST AREA MAY GENERATE OUTFLOW
BOUNDARIES WHICH WOULD ENHANCE LOW-LEVEL SUPPORT.  HEAVY RAIN WILL BE
POSSIBLE DUE TO DEEP RICH MOISTURE AND EXPECTED SLOW MOVEMENT OF
THUNDERSTORMS.

ANOTHER ROUND THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON...
MAINLY ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA WHERE DEEPER
MOISTURE EXPECTED TO BE IN PLACE AHEAD OF SHORTWAVE TROF IN NORTHWEST
FLOW ALOFT.  HAVE INTRODUCED SLIGHT CHANCE OF EVENING THUNDERSTORMS
ACROSS SOUTHEAST SECTIONS..AS RESIDUAL INSTABILITY WILL BE IN PLACE
AS LOW-LEVEL JET DEVELOPS.  NO POPS IN REMAINDER OF FORECAST.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE
NEXT SEVERAL DAYS. SOUTHERLY WINDS WILL BECOME BREEZY ACROSS
EASTERN SECTIONS ON SUNDAY AND MONDAY...BUT RELATIVE HUMIDITY VALUES
ARE EXPECTED TO REMAIN ABOVE 20 PERCENT.  IN WESTERN SECTIONS...
RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT...BUT WINDS
WILL REMAIN LIGHT TO MODERATE.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 16, 3:42 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT SAT JUN 16 2012

OKZ001>003-TXZ001>020-171100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
342 PM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES THROUGH
TONIGHT. SOME STORMS COULD BECOME STRONG TO SEVERE. LARGE HAIL UP TO
THE SIZE OF HALF DOLLARS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE
PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAIN COULD LEAD TO
FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO MARGINALLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING ACROSS
MAINLY THE SOUTHEAST HALF OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...AND POSSIBLY
AGAIN ON SUNDAY ACROSS THE PANHANDLES.

COCKRELL

In the hours before

Special weather statement, Jun 16, 7:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
758 PM CDT SAT JUN 16 2012

OKZ001-170200-
CIMARRON OK-
758 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR CIMARRON COUNTY.

AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF WHEELESS...OR
ABOUT 25 MILES WEST OF BOISE CITY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON
Special weather statement, Jun 16, 8:02 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT SAT JUN 16 2012

TXZ001-006-011-170200-
DALLAM TX-HARTLEY TX-OLDHAM TX-
802 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR OLDHAM...HARTLEY AND
DALLAM COUNTIES.

AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A GROUP OF THUNDERSTORMS IN FAR EASTERN NEW
MEXICO...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND STRONG WINDS.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON
Special weather statement, Jun 16, 9:01 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
901 PM CDT SAT JUN 16 2012

OKZ001-TXZ001-170300-
CIMARRON OK-DALLAM TX-
901 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR DALLAM AND CIMARRON
COUNTIES.

AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A GROUP STRONG THUNDERSTORM IN CENTRAL DALLAM AND
CIMARRON COUNTIES...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON
Special weather statement, Jun 16, 9:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
906 PM CDT SAT JUN 16 2012

TXZ016-170300-
DEAF SMITH TX-
906 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR DEAF SMITH COUNTY.

AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A GROUP OF STRONG THUNDERSTORMS IN CENTRAL DEAF SMITH
COUNTY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON
Local storm report, Jun 16, 9:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
912 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             7 NW ROMERO             35.80N 103.02W
06/16/2012  E0.88 INCH       HARTLEY            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1200568

EA
Local storm report, Jun 16, 9:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     3 SW DALHART            36.03N 102.55W
06/16/2012  M69 MPH          HARTLEY            TX   ASOS

&&

EVENT NUMBER AMA1200569

EA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:39 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham66 min
Jun 16, 9:26 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall64 min
Jun 16, 9:57 PM CDTSevere Thunderstorm WarningAMAPotter, Randall48 min
Jun 16, 10:24 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 16, 10:36 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall54 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.